# SDR UIEA2014103100543

- Difficulty date: October 31, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 75,464 hours, 15,908 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 80217012
- Part serial: 9902071
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE 1 HPSOV FAILED HEALTH CHECK.  R & R ENG 1 HPSOV IAW AMM 36-11-07-024-001-001.  OPERATIONS CHECKED NORMAL, NO LEAKS NOTED.
